# SDR 2022F00152

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N560BL
- Make and model: Gulstm 560
- Aircraft serial: 5600633
- Aircraft time: 6,040 hours, 5,951 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

WHILE ON-ROUTE TO KMDT WE RECEIVED AN AP PITCH MISTRIM ANNUNCIATION AND ASSOCIATED MASTER CAUTION. IN ACCORDANCE WITH THE CHECKLIST, AUTOPILOT WAS DISCONNECTED AND THE PITCH TRIM WAS COMMANDED MANUALLY NOSE-DOWN. THE TRIM WHEEL HOWEVER FAILED TO ROTATE VIA THE CONTROL WHEEL SPLIT SWITCH. MANUAL ADJUSTMENT OF THE TRIM WHEEL WAS ALSO UNAVAILABLE AS IT WAS FROZEN IN PLACE. LANDED WITHOUT INCIDENT AND WITHOUT HEAVY BRAKING.
